# SDR CA070103005

- Difficulty date: December 3, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: PW308C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Seal
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE WAS REPORTED TO FLUCTUATE AND GRADUALLY DECREASE IN CRUISE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A LEAKING FUEL CONTROL DRIVE SEAL. (TC NR 20070103005)
